# SDR YENA2021111100757

- Difficulty date: November 4, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 56,759 hours, 19,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Fault Message
- Location: L/H Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF FAS WO N653JB-02-01 NR 00312 EMERGENCY LIGHT TEST FAULT MSG ( LH FWD INT LOAD ) ; REF FAS WO N653JB -02-01 NR 00312 TROUBLESHOOTING PERFORMED FOR EMERG LIGHT FAULT IAW A320 TSM 33-51-00-810-807 R&R CABIN EMERG LIGHT ASSY (21WL) IAW A320 AMM 33-51-11-PB 401 PERFORMED BITE TEST OF EPSU IAW A320 AMM 33-51-00-710-001 TEST GOOD
